# SDR USAA040385

- Difficulty date: July 1, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486156
- Condition: Delaminated
- Location: Te Flap
- Part time: 42,694 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLAP T/E SECTION HAS 2 INCH AREA DELAMINATION, 25 INCHES FROM INBOARD EDGE, 3 INCHES FROM L/E.  REMOVED AND REPLACED DAMAGED/DISBONDED AREA AND INSTLALED REPAIR DOUBLER PER BOEING SRM 51-70-10.  (M)
